duckbunny (woolly_socks) wrote in tiredgirls,
duckbunny
woolly_socks
tiredgirls

Botox treatment for migraines

I've been having Botox treatment for my chronic migraines and tension headaches for the past year. I've had some great results, but I have recently come to suspect that it has made my chronic fatigue worse. The evidence is only circumstantial, i.e. the fatigue got worse around the same time I started the treamtment, and I always feel a lot more tired in the days directly following the Botox injections, but I thought it was worth sharing in case anyone is conisidering a similar course.

My anaesthetist says he has never heard of fatigue being a side-effect, and I can't find anything much supporting the theory online. I'm quitting the treatment, and will just wait and see if things start to improve, fatigue-wise at least.

x-posted to chronic_pain
  • Post a new comment

    Error

    default userpic
  • 2 comments